Reducibility of skew-product systems with multidimensional Brjuno base flows
Saša Kocić
Discrete & Continuous Dynamical Systems - A 2011, 29(1): 261-283 doi: 10.3934/dcds.2011.29.261
We develop a renormalization method that applies to the problem of the local reducibility of analytic skew-product flows on Td $\times$ SL(2,R). We apply the method to give a proof of a reducibility theorem for these flows with Brjuno base frequency vectors.
keywords: Quasi-periodic renormalization. skew-product cocycles reducibility Schrödinger

Year of publication

Related Authors

Related Keywords

[Back to Top]